Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Had dark brown discharge after using micronor. What could it be? Taken antibiotics for chest infection before

Hi I have been on micronor for 3 weeks, this is a new pill for me I was on cerazette before this but I bled every day, a week before starting the micronor I was on anti biotics for a chest infection after finishing the course of anti biotics I started taking the micronor which stopped the bleeding completely. I thought I had come on my period 2 days ago but it was just dark brown clumpy discharge and has now stopped? What could this be? Thankyou
Asked On : Sun, 4 Nov 2012
Answers:  1 Views:  158
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern, this could be a retained blood, no need to worry about that this is very common symptoms happens, hope this information helps you have a good day.
Answered: Sat, 29 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor